# SDR SWIA2021091060869

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SIDE SEAT RAIL MOUNTING AT APPROX. FS.724 LH SIDE HAS CORROSION (MARKED)     (C-CHECK RO 9/8/2021)    SIDE SEAT RAIL MOUNTING(RETAINER) REMOVED AND REPLACED WITH NEW RETAINERS FROM FS675-FS725 AND FS712-FS762 ALSO INSTALLED NEW REPLACEMENT SIDE SEAT RAIL FROM FS690.00-FS712.00. REF CRJ700 SRM 53-41-51-101-001-A01,SRM 53-00-00-101-001-A01,51-41-02-001-001-A01,AMM53-00-49-400-801-A03
